| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was having poor distance vision.Clinical reason as poor vision quality.The iol was exchanged for monofocal iol 4 months 1 week 4 days following the initial implant procedure.Additional information has been requested but is not available at the time of this report.